This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

A Case Report of Methylphenidate-Induced Dyskinesia

Thomas W. Heinrich, MD

Published: August 1, 2002

Article Abstract

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Movement disorders have long been associated with awide variety of medications and illicit drugs. Dopaminergicagents are well-known precipitants of various dyskinesias, includingchorea, choreoathetosis, dystonia, and ballism. For example,levodopa-induced dyskinesias are a relatively commonside effect of the treatment of Parkinson’s disease, with up to45% of patients affected after 5 years of such treatment.1


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 4

Quick Links: Side Effects-Medication , Tardive Dyskinesia

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Antipsychotic Augmentation With N-Acetylcysteine for Patients With Schizophrenia

Dr Andrade discusses whether or not recent findings support the use of NAC as antipsychotic augmentation in...

Read More...